Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Severe mood swings, headache, fatigue, bloating, nausea, missed period since Mirena insertion. Reason?

I have had the mirena placed in mid of September. My period started the day of insertion an lasted like it normally would of a ten days. Its already almost the end of October and i havent had my period. I ve also had wierd side effects of the mirena i think. I be been having severe mood swings, head aches, fatigue , bloating , nausea and even vomitted randomly one day but with was just liquid whats wrong
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
It appears as though you are experiencing the side effects of the coil. Also, if you had a menstrual period on the day of insertion, it should also be ascertained that the IUD did not get expelled. This can be done by checking the threads or getting a sonogram trans-vaginally. In the current scenario, you can see a specialist for a clinical evaluation if you do not see your next period even after one week after it is due. You would need a trans-vaginal sonogram to clarify the situation. Hope this helps.
Answered: Wed, 27 May 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor